# SDR CA111114003

- Difficulty date: September 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF RUN JUST BEFORE ROTATION, THE CREW HEARD A LOUD NOISE FOLLOWED BY AN ENGINE OUT WARNING.  THE TAKEOFF WAS ABORTED AND THE ACFT SAFELY CAME TO A STOP. POST EVENT INSPECTION FOUND A POSSIBLE HIGH PRESSURE TURBINE BLADE FRACTURE. ENGINE REMOVED AND SENT TO VECTOR FOR INVESTIGATION.
